Resolvent estimates in homogenisation of periodic problems of fractional elasticity

Kirill Cherednichenko, Marcus Waurick

Research output: Contribution to journalArticle

6 Citations (Scopus)
21 Downloads (Pure)

Abstract

We provide operator-norm convergence estimates for solutions to a time-dependent equation of fractional elasticity in one spatial dimension, with rapidly oscillating coefficients that represent the material properties of a viscoelastic composite medium. Assuming periodicity in the coefficients, we prove operator-norm convergence estimates for an operator fibre decomposition obtained by applying to the original fractional elasticity problem the Fourier–Laplace transform in time and Gelfand transform in space. We obtain estimates on each fibre that are uniform in the quasimomentum of the decomposition and in the period of oscillations of the coefficients as well as quadratic with respect to the spectral variable. On the basis of these uniform estimates we derive operator-norm-type convergence estimates for the original fractional elasticity problem, for a class of sufficiently smooth densities of applied forces.

Original languageEnglish
Pages (from-to)3811-3835
Number of pages25
JournalJournal of Differential Equations
Volume264
Issue number6
Early online date9 Jan 2018
DOIs
Publication statusPublished - 15 Mar 2018

Keywords

  • Fractional elasticity
  • Gelfand transform
  • Homogenisation
  • Operator-norm convergence
  • Resolvent estimates

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Resolvent estimates in homogenisation of periodic problems of fractional elasticity'. Together they form a unique fingerprint.

Cite this